Journal of Geometry and Symmetry in Physics
- J. Geom. Symmetry Phys.
- Volume 7 (2006), 85-106.
Matrix Models, Large $N$ Limits and Noncommutative Solitons
A survey of the interrelationships between matrix models and field theories on the noncommutative torus is presented. The discretization of noncommutative gauge theory by twisted reduced models is described along with a rigorous definition of the large $N$ continuum limit. The regularization of arbitrary noncommutative field theories by means of matrix quantum mechanics and its connection to noncommutative solitons is also discussed.
J. Geom. Symmetry Phys., Volume 7 (2006), 85-106.
First available in Project Euclid: 20 May 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Szabo, Richard J. Matrix Models, Large $N$ Limits and Noncommutative Solitons. J. Geom. Symmetry Phys. 7 (2006), 85--106. doi:10.7546/jgsp-7-2006-85-106. https://projecteuclid.org/euclid.jgsp/1495245676